# SDR BJNA201201270001

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737429
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R BATTERY PACK POWER SUPPLY IAW AMM 33-51-00. CHECKS GOOD.
